MAUDE Adverse Event Report: BERLIN HEART GMBH BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE
Model Number P30P-001X01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 10/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Berlin heart was notified on (b)(6) 2022, that on (b)(6) 2022, the patient exhibited left-sided weakness, and asymmetry of the face.A head ct and cta of the head and neck were obtained, showing a rmca embolic stroke.The patient underwent at a successful thrombectomy and is recovering in the icu.The site reported that the patient is moving all extremities and has had a full neurological recovery.The site also reported that at the time of the event, thrombin was noted in the metal connector on the outflow 6-9 connecting set.Two pump "clean-outs" were performed to remove the fibrin.The ecxor blood pump continued to function as expected, with complete filling and emptying.
 
Additional Manufacturer Narrative
The lvad pump where the deposits were seen (b)(4), was in use for 32 days at the time of the event (from (b)(6) 2022 to (b)(6) 2022).We have reviewed the production records of the excor blood pump, s/n (b)(4), this pump was produced according to our specification.The patient returned to neurological baseline following the thrombectomy, thus the ae was resolved at the time of reporting.

Brand Name
BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM   12247
Manufacturer Contact
dudley rajapaksa
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639706
MDR Report Key15676813
Report Number3004582654-2022-00039
Device Sequence Number17747820
Product Code DSQ
UDI-Device Identifier04260090040126
UDI-Public04260090040126
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberP30P-001X01
Device Catalogue NumberP30P-001X01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age23 MO
Patient SexMale
Patient Weight10 KG